# SDR QXEA2019012200035

- Difficulty date: December 26, 2018
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 27,905 hours, 29,837 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE SEAT TRACK NR 9 DUE TO CORROSION OUT OF LIMITS. REMOVED SEAT TRACK NR 9 AS PER SRM 51-42-05. INSTALLED SEAT TRACK NR 9 REF SRM-51-4205 AND DWG 85338201 REV G AND RESTORED FINISH REF SRM 51-25-00. LOCATED AND DRILLED HORIZONTAL HOLES IN SEAT TRACK NR 9 FORWARD SPLICE AND HOLES IN CLEATS COMMON TO THE FRAME AND SEAT TRACK AS PER SRM 51-40-07. LOCATE AND DRILLED HOLD ON SEAT TRACK NR 9 COMMON TO THE SHEAR WEB AND SEAT TRACK AS PER SRM 51-40-07. INSTALLED ALL FASTENERS ON SEAT TRACK NR 9 UP TO F/S 714.602 AND HI LITES ON AFT SPLICE. AS PER DWG 85338201 REV G. INSTALL ALL SOLID RIVETS IN VERTICAL FROM FS 714-102 TO FS783.102 REF SRM 51-42-05 AND DWG 85338201 REV G. INSTALLED SOLID RIVETS TO UPPER HORIZONTAL OB FLANGE OF SEAT TRACK NR 9 FS X717.00 TO 776.00 REF SRM 51-42-05 AND DWG85338201 REVG.
